PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2013 | 11 | 10 | 1372-1376
Article title

Numerical solution of fractional differential equations by using fractional B-spline

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper, we present fractional B-spline collocation method for the numerical solution of fractional differential equations. We consider this method for solving linear fractional differential equations which involve Caputo-type fractional derivatives. The numerical results demonstrate that the method is efficient and quite accurate and it requires relatively less computational work. For this reason one can conclude that this method has advantage on other methods and hence demonstrates the importance of this work.
Publisher

Journal
Year
Volume
11
Issue
10
Pages
1372-1376
Physical description
Dates
published
1 - 10 - 2013
online
19 - 12 - 2013
Contributors
  • International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, P. Bag X2046, Mmabatho, 2735, South Africa, Masood.Khalique@nwu.ac.za
  • Department of Mathematics, University of Mazandaran, 47416-95447, Babolsar, Iran, tajadodi@umz.ac.ir
References
  • [1] M. Caputo, J. Roy. Austral. Soc. 13, 529 (1967) http://dx.doi.org/10.1111/j.1365-246X.1967.tb02303.x[Crossref]
  • [2] J. G. Lu, G. Chen, Chaos Soliton. Fract. 27, 685 (2006) http://dx.doi.org/10.1016/j.chaos.2005.04.037[Crossref]
  • [3] R. L. Bagley, P.J. Torvik, AIAA J. 21, 741 (1983) http://dx.doi.org/10.2514/3.8142[Crossref]
  • [4] L. Gaul, P. Klein, S. Kempfle, Mech. Res. Commun. 16, 297 (1989) http://dx.doi.org/10.1016/0093-6413(89)90067-0[Crossref]
  • [5] D. Baleanu, K. Diethelm, E. Scalas, J.J. Trujillo, Fractional Calculus Models and Numerical Methods. Series on Complexity, Nonlinearity and Chaos (World Scientific, Boston, 2012)
  • [6] K. B. Oldham, J. Spanier, The Fractional Calculus (Academic Press, New York and London, 1974)
  • [7] V. Daftardar-Gejji, H. Jafari, J. Math. Anal. Appl. 189, 541 (2007)
  • [8] S. J. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method (CRC Press, Boca Raton, Chapman & Hall, 2003) http://dx.doi.org/10.1201/9780203491164[Crossref]
  • [9] H. Jafari, S. Das, H. Tajadodi, Journal of King Saud University-Science 23, 151 (2011) http://dx.doi.org/10.1016/j.jksus.2010.06.023[Crossref]
  • [10] H. Jafari, N. Kadkhoda, H. Tajadodi, S.A. Hosseini-Matikolai, Int. J. Nonlin. Sci. Num. 11, 271 (2010)
  • [11] H. Jafari, Sh. Momani, Phys. Lett. A 370, 388 (2007) http://dx.doi.org/10.1016/j.physleta.2007.05.118[Crossref]
  • [12] H. Jafari, H. Tajadodi, D. Baleanu, Fract. Calc. Appl. Anal. 16, 109 (2013).
  • [13] H. Jafari, H. Tajadodi, Int. J. Diff. Eqn. 2010, 764738 (2010)
  • [14] G. C. Wu, E.W.M. Lee, Phys. Lett. A 374, 2506 (2010) http://dx.doi.org/10.1016/j.physleta.2010.04.034[Crossref]
  • [15] G. C. Wu, Therm. Sci. 16, 1257 (2012) http://dx.doi.org/10.2298/TSCI1204257W[Crossref]
  • [16] G. C. Wu, Int. Rev. Chem. Eng. 4, 505 (2012)
  • [17] G. C. Wu, D. Baleanu, Adv. Difference Equ. 2013, 18 (2013) http://dx.doi.org/10.1186/1687-1847-2013-18[Crossref]
  • [18] H. Jafari, S.A. Yousefi, M.A. Firoozjaee, Commun. Frac. Calc. 2, 9 (2011)
  • [19] W. J. Richard, Comput. Fluids 34, 121 (2005) http://dx.doi.org/10.1016/j.compfluid.2004.03.005[Crossref]
  • [20] E. A. Rawashdeh, Appl. Math. Comput. 176, 1 (2006) http://dx.doi.org/10.1016/j.amc.2005.09.059[Crossref]
  • [21] C. K. Chui, Multivariate splines, CBMS Series in Applied Mathematics no 54 (SIAM, Philadelphia, PA, 1988)
  • [22] C. de Boor, K. Höllig, S. Riemenschneider, Box splines, Appl. Math. Sci. 98 (Springer-Verlag, New York, 1993) http://dx.doi.org/10.1007/978-1-4757-2244-4[Crossref]
  • [23] G. Nürnberger, Approximation by Spline Functions (Springer-Verlag, Berlin, 1989) http://dx.doi.org/10.1007/978-3-642-61342-5[Crossref]
  • [24] W. Schempp, Contemporary Mathematics 7, Amer. Math. Soc. (1982)
  • [25] T. Blu, M. Unser, IEEE T. Signal Proces. 47, 2796 (1999) http://dx.doi.org/10.1109/78.790660[Crossref]
  • [26] B. Forster, T. Blu, M. Unser, Appl. Comput. Harmon. Anal. 20, 261 (2006) http://dx.doi.org/10.1016/j.acha.2005.07.003[Crossref]
  • [27] I. Podlubny, Fractional Differential Equations (Academic Press, SanDiego, 1999)
  • [28] K. E. Atkinson, The Numerical Solution of Integral Equations of the Second Kind (Cambridge University Press, Atkinson Kendall, United States of America, 1997) http://dx.doi.org/10.1017/CBO9780511626340[Crossref]
  • [29] Yu. Luchko, R. Gorenflo, Acta Math. Vietnamica 24, 207 (1999)
  • [30] M. Unser, T. Blu, SIAM Rev. 42, 43 (2000) http://dx.doi.org/10.1137/S0036144598349435[Crossref]
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-013-0222-4
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.